Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 23, Number 2 (2019), 269-291.
A Survey of Mathematical Models with Variable Quotas
In this paper, we shall survey recent developments in variable-internal-stores models with multiple resources or spatial/temporal inhomogeneity, which may enhance coexistence of species and diversity in competitor communities. On the other hand, it was known that basic limiting resources for growth usually include nutrients (e.g., nitrogen and phosphorus), light, and inorganic carbon. Thus, the proposed models will involve the competition between the species for nutrients (e.g., nitrogen and phosphorus), or light, or both of nutrients and light, or inorganic carbon.
Taiwanese J. Math., Volume 23, Number 2 (2019), 269-291.
Received: 6 May 2018
Accepted: 26 December 2018
First available in Project Euclid: 15 January 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Wang, Feng-Bin; Hsu, Sze-Bi. A Survey of Mathematical Models with Variable Quotas. Taiwanese J. Math. 23 (2019), no. 2, 269--291. doi:10.11650/tjm/190102. https://projecteuclid.org/euclid.twjm/1547521214